# SDR CHQA20130406109

- Difficulty date: April 6, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 26,785 hours, 22,545 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,328 hours, 21,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526857005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A CRACK IN THE SHEAR CLIP IN FRAME 28 BETWEEN STRINGERS 15R AND 16R.  A REPLACEMENT SHEAR CLIP WAS FABRICATED AND INSTALLED IN ACCORDANCE WITH SRM 51-20-01 AND SRM 51-40-02.
